So I'm on birth control since last August of 2014 never missed any pills on December I took two EC pills one in the middle of the month and the second one at the end of the month. On January I experienced brown discharged during the second week of the 6th pack and on placebo pills on Sunday I got a little brown discharge only that day and on Monday I bleeded red blood it lasted two days only is this ok? By the way I got my period late because I usually get it in the third week. So I'm on my 7th pack no 2nd week last week I was cramping off and on this week also today I haven't is this normal? Could it still be from the EC?
If you are on bc pills you need to stop the emergency contraceptives use. There is very few reasons to need one when on birth control. Why did you take them? Do you know that bc pills stop ovulation and all the ecps do is delay it. Its not a magic potion and as you've found screws up your cycle. If you just take your pills and stop added extra unnecessary hormones your cycle should straighten out. It might take another month tho.
I took EC pills because I thought I wasn't protected enough. The day after I took EC pills I started cramping who last month. And got that brown discharge instead of period then I got a late period if you can call it a period because it only lasted two days. I mean it was red blood Monday and Tuesday I even noticed to when I pee. So was it my period?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I'm on birth control and this is my sugar pill week. He didn't ejaculate but there might
Posted 22 Feb 2012 • 1 answer
Posted 6 Jan 2014 • 1 answer
Posted 27 Sep 2014 • 1 answer
Posted 20 Nov 2014 • 2 answers
Posted 27 Aug 2015 • 1 answer